# SDR DALA2019080134530

- Difficulty date: July 28, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 87,004 hours, 38,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARM LIGHT INTERMITTENT STAYS ON WITH SLIDE DISARMED. REPLACED THE LENS CAP. OPS NORMAL.
